Accessibility navigation


Recollections of an amusement arcade

Glaister, P. (1997) Recollections of an amusement arcade. International Journal of Mathematical Education in Science and Technology, 28 (3). pp. 451-462. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/0020739970280315


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:19648
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation